Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Surface red veins on cheeks, blood blisters. How can this be treated?

I have a few surface red veins on my cheeks and just in the last two weeks after being in the sun, something like a blood blister appeared and I took the top off it by accident to find it bled profusely and was hard to stem, have taken the top off twice, same thing. Its not sore at all , what could it be and how do I treat it? this size is about the same size as the@ on the keyboard!
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for posting your query.
Your case is interesting. You seem to have a condition called "granuloma pyogenicum" on the skin. It gives rise to recurrent bleeding if you remove the top that is the crust.
You need to consult a dermatologist and get Radio frequency cautery done to get rid of the lesion. There are no ointments.
Answered: Sat, 9 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor